American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] A.-K. Herbig, J. D. McNeal and E. J. Straube. Duality of holomorphic function spaces and smoothing properties of the Bergman projection. Trans. Amer. Math. Soc. 366 (2014) 647-665.
Abstract, references, and article information   
View Article: PDF

[2] Vladimir G. Berkovich. The dimension of a Banach algebra. Math. Surveys Monogr. 33 (2012) 153-159.
Book volume table of contents
View Article: PDF

[3] Vladimir G. Berkovich. Spectral Theory and Analytic Geometry over Non-Archimedean Fields. Math. Surveys Monogr. 33 (2012) MR MR1070709.
Book volume table of contents   

[4] Vladimir G. Berkovich. The homotopy type of certain analytic spaces. Math. Surveys Monogr. 33 (2012) 115-126.
Book volume table of contents   
View Article: PDF

[5] Vladimir G. Berkovich. Affinoid spaces. Math. Surveys Monogr. 33 (2012) 21-45.
Book volume table of contents   
View Article: PDF

[6] Vladimir G. Berkovich. Introduction. Math. Surveys Monogr. 33 (2012) 1-10.
Book volume table of contents   
View Article: PDF

[7] Vladimir G. Berkovich. The spectrum of a commutative Banach ring. Math. Surveys Monogr. 33 (2012) 11-20.
Book volume table of contents   
View Article: PDF

[8] Vladimir G. Berkovich. Analytic curves. Math. Surveys Monogr. 33 (2012) 75-92.
Book volume table of contents   
View Article: PDF

[9] Vladimir G. Berkovich. Perturbation theory. Math. Surveys Monogr. 33 (2012) 139-151.
Book volume table of contents   
View Article: PDF

[10] Vladimir G. Berkovich. Analytic spaces. Math. Surveys Monogr. 33 (2012) 47-73.
Book volume table of contents   
View Article: PDF

[11] Vladimir G. Berkovich. Analytic groups and buildings. Math. Surveys Monogr. 33 (2012) 93-113.
Book volume table of contents   
View Article: PDF

[12] Vladimir G. Berkovich. Spectral theory. Math. Surveys Monogr. 33 (2012) 127-138.
Book volume table of contents   
View Article: PDF

[13] Debraj Chakrabarti and Mei-Chi Shaw. $L^2$ Serre duality on domains in complex manifolds and applications. Trans. Amer. Math. Soc. 364 (2012) 3529-3554.
Abstract, references, and article information   
View Article: PDF

[14] Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman. Correction to the paper ``Duality and flat base change on formal schemes''. Proc. Amer. Math. Soc. 131 (2003) 351-357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia